# SDR ASAA2015111214055

- Difficulty date: November 12, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810176
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222BF DELAMINATED, PN 141A5810-176, PARTS RACK.  ACFT GROUNDED. REMOVED INSERTS FOR REPAIR, REMOVED DAMAGED PLIES, FABRICATED REPAIR PLIES LAYED UP REPAIR VACUUM BAGGED AND CURED IAW REO-G19374, REV B AND SRM 53-00-50-2R-0, REO G19374 REV B ATTACHED TO G599043 AND EA 700-53EA-16190.
